# SDR VNAA2016070300004

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 29,998 hours, 29,982 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AROUND THE LINTEL ATTACHMENT FITTING FAILED NON-DESTRUCTIVE TESTING.  MAINTENANCE PERFORMED A MAJOR REPAIR TO PRESSURE BULKHEAD WEB FS621, LINTEL INSTALLATION AND PERFORMED CHECKS IAW THE AMM.  THE ACFT CONTINUES HEAVY CHECK MAINTENANCE.
